EconPapers    
Economics at your fingertips  
 

Nonparametric identification and estimation of random coefficients in multinomial choice models

Jeremy Fox and Amit Gandhi

RAND Journal of Economics, 2016, vol. 47, issue 1, 118-139

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (31)

Downloads: (external link)
http://hdl.handle.net/10.1111/rand.2016.47.issue-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:randje:v:47:y:2016:i:1:p:118-139

Ordering information: This journal article can be ordered from
http://www.blackwell ... al.asp?ref=0741-6261

Access Statistics for this article

RAND Journal of Economics is currently edited by James Hosek

More articles in RAND Journal of Economics from RAND Corporation Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:randje:v:47:y:2016:i:1:p:118-139